# SDR FDEA201902130559

- Difficulty date: February 13, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Web
- Part number: AUB706337
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER SPAR WEB, NEAR STA YN220, LT SIDE, JUST FWD OF LT REVERSER FWD HINGE ATTACHMENT, WEB IS CRACKED AT FASTENER HOLE. (MKD) REPAIRED CRACKED WEB REF. SRM54-20-00 FIG.5 VOL.I.
